# SDR ABXA9700104

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59208022
- Condition: Damaged
- Location: Bs 440-495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, THE FUSELAGE SKIN AND FUSELAGE FRAME SPLICE HAD AN EXISTING REPAIR WHICH DID NOT CONFORM TO THE DC-9 SRM, STATION 440 TO 495 AT LONGERON 15 TO 18 RIGHT.  THE SKIN WAS REPAIRED IAW REA D953-15228-MR.
